On selecting the most likely event

Bhandari, Subir Kumar ; Bose, A. (1987) On selecting the most likely event Journal of Statistical Planning and Inference, 17 (2). pp. 227-240. ISSN 0378-3758

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/037837...

Related URL: http://dx.doi.org/10.1016/0378-3758(87)90115-7


In a multinomial population, when the procedure for selecting the most likely event is to choose the cell with maximum observations (ties broken by randomisation), the least favourable configuration is derived under certain restrictions on the probability vector. The results in particular disprove a conjecture of Marshall and Olkin (1979) and provide partial answers to all the four conjectures of Chen and Hwang (1984).

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Least Favourable Configuration; Schur Concavity
ID Code:5621
Deposited On:19 Oct 2010 11:44
Last Modified:20 May 2011 11:01

Repository Staff Only: item control page